Skip to Main content Skip to Navigation
New interface
Journal articles

Theory of Coupled Resonator Microwave Bandpass Filters of Arbitrary Bandwidth

Abstract : This paper presents a new approach to the design of canonical dual-mode cavity filters within representation theory. Instead of the folded canonical coupling matrix, which results from using the resonances of the empty cavities as a basis, a representation based on the resonances of the cavities with all perturbations present is used. The resulting coupling matrix takes the form of a cul-de-sac configuration. For canonical dual-mode filters with a symmetric response, it allows direct design of the entire structure, except of the input cavity that requires optimization. A sixth-order filter with two symmetrically located transmission zeros is presented to document the validity of the approach. A sixth-order filter with two transmission zeros above the passband is also presented.
Document type :
Journal articles
Complete list of metadata
Contributor : Fabien Seyfert Connect in order to contact the contributor
Submitted on : Monday, January 20, 2020 - 9:30:31 AM
Last modification on : Saturday, June 25, 2022 - 11:07:33 PM




Smain Amari, Fabien Seyfert, M. Bekheit. Theory of Coupled Resonator Microwave Bandpass Filters of Arbitrary Bandwidth. IEEE Transactions on Microwave Theory and Techniques, 2010, 58 (8), pp.2188 -2203. ⟨10.1109/TMTT.2010.2052874⟩. ⟨hal-00663513⟩



Record views